# SDR AALA20010001

- Difficulty date: January 1, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4008751
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY LIGHT AT 18D INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
